# SDR AWXA200500725

- Difficulty date: June 19, 2005
- Submitted: June 21, 2005
- Operation: Air carrier
- Aircraft: N648AW
- Make and model: Airbus A320-232
- Aircraft serial: 770
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 67262001003
- Condition: Dirty
- Location: Fwd Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LT FWD GALLEY OVEN SMOKES DURING OPERATION.  MAINTENANCE REMOVED AND REPLACED THE LT FWD GALLEY OVEN IAW AMERICA WEST AIRLINES TASK CARD F1D25303.  OPERATIONAL TESTS WERE GOOD.  UNIT WAS RECEIVED DIRTY.  UNIT'S THERMOSTAT WAS ADJUSTED AND THE DOOR SEAL WAS REPLACED IAW OHM 25-35-53.
